# SDR N6WA2024091501

- Difficulty date: September 14, 2024
- Submitted: September 15, 2024
- Operation: Air carrier
- Aircraft: N536GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10224
- Aircraft time: 42,737 hours, 31,129 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN GOUGED AT FS981 STGR27. INSTALLED PROTECTIVE PLATE AND REPAIRED FUSLAGE SKIN AT FS981 STGR27 IAW CRJ BOMBARDIER REO 670-53-00-290 AND EO C700/900-53MR-007-R2.
